Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 99, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On canonical conformal maps of multiply connected domains
H. J. Landau.
Trans. Amer. Math. Soc. 99 (1961), 1-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121474
Generalized archimedean groups
Elias Zakon.
Trans. Amer. Math. Soc. 99 (1961), 21-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120294
Compact abelian transformation groups
L. N. Mann.
Trans. Amer. Math. Soc. 99 (1961), 41-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120629
Note on a theorem of Grosswald
Joseph A. Cima.
Trans. Amer. Math. Soc. 99 (1961), 60-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120402
Homogeneous extensions of positive linear operators
Dorothy Maharam.
Trans. Amer. Math. Soc. 99 (1961), 62-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120334
Vitali’s theorem for invariant measures
W. W. Comfort and Hugh Gordon.
Trans. Amer. Math. Soc. 99 (1961), 83-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0118801
Recurrence-partitions of finite measure spaces with applications to ergodic theory
Rudolph W. Preisendorfer and Bernard W. Roos.
Trans. Amer. Math. Soc. 99 (1961), 91-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121639
On Diophantine approximations
L. C. Eggan.
Trans. Amer. Math. Soc. 99 (1961), 102-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121357
Some Hilbert spaces of entire functions. II
Louis de Branges.
Trans. Amer. Math. Soc. 99 (1961), 118-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133456
Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations
Seymour V. Parter.
Trans. Amer. Math. Soc. 99 (1961), 153-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120492